World Rural Health Conference
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 762
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2019  |  Volume : 8  |  Issue : 6  |  Page : 2137-2139

Leukocytoclastic vasculitis: An uncommon adverse effect of a common drug


1 Department of Medicine, PGIMER, Dr. RML Hospital, New Delhi, India
2 Department of Medicine, Smt. Sucheta Kriplani Hospital and LHMC, New Delhi, India
3 Department of Pathology, PGIMER, Dr. RML Hospital, New Delhi, India

Correspondence Address:
Dr. Subodh Kumar Mahto
C/O: Anandi Prakash Hospital, Sitamarhi, Bihar - 843 316
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jfmpc.jfmpc_338_19

Rights and Permissions

A hypertensive elderly male on amlodipine presented with a palpable purpuric rash on both legs followed by shoulder, buttocks, and back with foot ulcer, which was found to be leukocytoclastic vasculitis on skin biopsy. The patient recovered completely on discontinuation of amlodipine and short-term steroid.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed66    
    Printed0    
    Emailed0    
    PDF Downloaded16    
    Comments [Add]    

Recommend this journal